# SDR AALA20141204004

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 73,361 hours, 38,649 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Cut
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  NLG WOULD NOT RETRACT AFTER TAKEOFF.  FOUND NLG STRUT FLAT.  INSPECTION OF NLG FOUND THE SHRADER VLV SEAL CUT.  PERFORMED NLG STRUT REPACK IAW AMM 32-21-02.  PERFORMED GEAR SWING. SYS CHECKED NORMAL.
